Bayesian Nonparametric Modelling with the Dirichlet Process Regression Smoother

Griffin, Jim E. and Steel, Mark F.J. (2010) Bayesian Nonparametric Modelling with the Dirichlet Process Regression Smoother. Statistica Sinica, 20 (4). pp. 1507-1527. ISSN 1017-0405. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www3.stat.sinica.edu.tw/statistica/j20n4/j2...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Jim Griffin
Date Deposited: 22 Dec 2009 20:20
Last Modified: 21 May 2014 11:26
Resource URI: https://kar.kent.ac.uk/id/eprint/23491 (The current URI for this page, for reference purposes)
  • Depositors only (login required):